MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1610C156E
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
Endurant ii limbs were implanted during an endovascular procedure for the treatment of a 60mm abdominal aortic aneurysm.During the index procedure the implanting physician noted that there was a noticeable 1.5mm gap between graft cover and the tapered tip in the endurant limb etlw1610c156e. the blue handle was completely flush with the gray front handle.There was no possibility of closing up the gap.The physician determined that it would not be an issue as long the delivery system wasn't advanced into the vessels bare.So the device was delivered through a 16fr sheath, and the limb successfully deployed without issue.The physician then opened the next limb etlw1624c93e for the case and noticed the there was also a noticeable gap between the graft cover and tapered tip this time the gap was more noticeable at 2mm.There was no possibility of turning the blue handle to close up the graft cover as it was flushed.The physician exercised the same caution by delivering the limb through a 16fr sheath with the distal end in the sac.As per the physician the cause of the event was a manufacturing issue and there was no cause attributable to the physician¿s actions or the patient anatomy.No additional clinical sequalae was provided and the patient is fine.
 
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: etlw1624c93e, serial/lot #: (b)(4), ubd: 30-jun-2023, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
B5: additional information received: it was confirmed that the gap was not noted when removed from packaging or during prep.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key12882269
Report Number9612164-2021-04606
Device Sequence Number14659540
Product Code MIH
UDI-Device Identifier00643169467637
UDI-Public00643169467637
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2023
Device Model NumberETLW1610C156E
Device Catalogue NumberETLW1610C156E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date05/20/2022
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale